# SDR SWIA202052657

- Difficulty date: July 30, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR, METAL PRESSURE SEAL RETAINER INNER AND OUTER BENT IN SEVERAL PLACES ALONG EDGES, MARKED ORANGE FLAG.  C-CHECK RO  9/21/2020.  REMOVED AND INSTALLED NEW FORWARD BAGGAGE BAY DOOR, METAL PRESSURE SEAL RETAINER INNER AND OUTER, REF CRJ 700 SRM.  LEAK CHECK GOOD.
